# SDR ASAA2022122951282

- Difficulty date: December 25, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 52,102 hours, 15,747 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 3250453010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 DRIVE LIGHT ILLUMINATED DURING CRUISE AT FL350 ACCOMPLISHED ASSOCIATED ASA QRH CHECKLIST. GROUNDED - YES. REF. B737-800 WDM 24-11-11-2 PG2 SHT 1 RMVD DP1206 AT IDG AND FOUND PIN 6 SHORTED TO CONNECTOR SHELL OF DP1206. WIRE OPENS WHEN HARNESS FLEXED A CERTAIN WAY. REF B737-800 AMM 71-51-03, REMOVED/REPLACED ENG. HARNESS MW0312.
